Some Remarks on Countably Determined Measures and Uniform Distribution of Sequences.
Monatshefte für Mathematik, Tome 121 (1996) no. 3, pp. 79-112
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
countably determined measures, uniform distribution of sequences, Jordan measurable set, compact Hausdorff space
@article{MOMA_1996__121_3_178714,
author = {Sophocles Mercourakis},
title = {Some {Remarks} on {Countably} {Determined} {Measures} and {Uniform} {Distribution} of {Sequences.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {79--112},
year = {1996},
volume = {121},
number = {3},
zbl = {0901.28009},
url = {http://geodesic.mathdoc.fr/item/MOMA_1996__121_3_178714/}
}
Sophocles Mercourakis. Some Remarks on Countably Determined Measures and Uniform Distribution of Sequences.. Monatshefte für Mathematik, Tome 121 (1996) no. 3, pp. 79-112. http://geodesic.mathdoc.fr/item/MOMA_1996__121_3_178714/